Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 61, Number 5
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 61, Number 5 (1955)
PDF
Bull. Amer. Math. Soc. 61 (1955)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 61, Number 5 (1955)
PDF
Bull. Amer. Math. Soc. 61 (1955)
Nonlinear differential equations
Edmund Pinney PDF
Bull. Amer. Math. Soc. 61 (1955), 373-388
On the characters of a semisimple Lie group
Harish-Chandra PDF
Bull. Amer. Math. Soc. 61 (1955), 389-396
Topology of Lie groups and characteristic classes
Armand Borel PDF
Bull. Amer. Math. Soc. 61 (1955), 397-432
The June meeting in Vancouver
V. L. Klee Jr. PDF
Bull. Amer. Math. Soc. 61 (1955), 433-444
Research problems
PDF
Bull. Amer. Math. Soc. 61 (1955), 465